# SDR KBM2003F00061

- Difficulty date: October 14, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 3858
- Condition: Leaking
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE TRANSMITTER LEAKING OIL AND INOPERATIVE.  INSTALLED SERVICEABLE OVERHAULED OIL PRESSURE TRANSMITTER.
